Mathematical formulations for the K clusters with fixed cardinality problem

Research output: Contribution to journalArticle

Abstract

In this paper we propose some mixed integer linear programming formulations for the K clusters with fixed cardinality problem. These formulations are strengthened by valid inequalities and all the mixed integer linear models are compared from a theoretical and practical point of view. The continuous linear relaxation bounds of the developed models are tested on randomly generated instances, by using standard software, with promising results.

Original languageEnglish
Pages (from-to)593-600
Number of pages8
JournalComputers and Industrial Engineering
Volume135
DOIs
Publication statusPublished - 1 Sep 2019

Keywords

  • Clusters with fixed cardinality
  • Combinatorial optimization
  • Mixed integer linear formulations
  • Upper bounds
  • Valid inequalities

Fingerprint Dive into the research topics of 'Mathematical formulations for the K clusters with fixed cardinality problem'. Together they form a unique fingerprint.

  • Cite this